# SDR AMTA200301391

- Difficulty date: November 16, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Lt Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP-1 DISPLAYED.  RERACKED AFOLTS CARD IAW FIM 26-11-00.  RERACKED IAW AMM 26-10-01.  OK FOR SERVICE.  (M)
